# SDR ALGA07271005610

- Difficulty date: July 27, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N863AL
- Make and model: Skrsky S76C
- Aircraft serial: 760536
- Aircraft time: 5,581 hours
- System (JASC): 2700 · Flight Control System
- Part: Bearing
- Part number: 7640000014056
- Condition: Rough
- Location: Rod End
- Part time: 5,581 hours
- Component: Control Tube, Skrsky
- Component part number: 7640000024053
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT INSP OF CONTROL TUBE ASSY, FOUND RIVETED ROD END BRG ROUGH.
